# SDR AALA202210261223

- Difficulty date: October 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 89,808 hours, 10,960 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REST BUNK DOOR DIFFICULT TO SHUT AND OPEN. FLIGHT ATTENDANT REST BUNK DOOR HANDLE LUBRICATED. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-00.
